# SDR SWAA2025031907151

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 73,936 hours, 43,987 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ASSIST HANDLE BROKEN AND ATTACH HARDWARE CRACKED <[01] R&R AFT GALLEY SERVICE DOOR ASSIST HANDLE AND ATTACH HARDWARE IAW AMM 52-41-31.; [02] C/W INSPECTION.
